# SDR MWEA97545

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 593998813
- Condition: Defective
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INCORRECT REPAIR ON GALLEY DOOR TOP BEAM NUMBER 1.  MTC REMOVED INCORRECT REPAIR AND INSTALLED NEW DOUBLER AND ANGLE IAW SRM 52-05 FIGURE 25.
